| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A finetuner echo was returned to service and repair.According to the repair request form, the device was reported to be non-functional.
Additional Manufacturer Narrative
Conclusion: a finetuner echo was sent to service repair because of malfunctioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed failure.No injury was reported.This is a combined initial and final report.